Conditions of limit equilibrium of fragmented rocks in macro- and microscale
Doklady Akademii Nauk, Tome 338 (1994) no. 5, pp. 675-679
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1994_338_5_a12,
author = {I. A. Garagash and V. N. Nikolaevskii},
title = {Conditions of limit equilibrium of fragmented rocks in macro- and microscale},
journal = {Doklady Akademii Nauk},
pages = {675--679},
year = {1994},
volume = {338},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1994_338_5_a12/}
}
TY - JOUR AU - I. A. Garagash AU - V. N. Nikolaevskii TI - Conditions of limit equilibrium of fragmented rocks in macro- and microscale JO - Doklady Akademii Nauk PY - 1994 SP - 675 EP - 679 VL - 338 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1994_338_5_a12/ LA - ru ID - DAN_1994_338_5_a12 ER -
I. A. Garagash; V. N. Nikolaevskii. Conditions of limit equilibrium of fragmented rocks in macro- and microscale. Doklady Akademii Nauk, Tome 338 (1994) no. 5, pp. 675-679. http://geodesic.mathdoc.fr/item/DAN_1994_338_5_a12/